# SDR DLM90981631

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53389
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Failed
- Location: Nr 3 Main
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 3 MAIN TIRE LOST TREAD DURING T/O ROLL, LEFT GEAR EXTENDED.  RETURNED FOR UNEVENTFUL LANDING.  RECAP SEPARATED FROM TIRE CAUSING EXTENSIVE DAMAGE TO RT I/B FLAP AND NR 2 ENGINE.
